# SDR 97ZZZX1011

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27518
- Make and model: Piper PA-31-310
- Aircraft serial: 317812038
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Misrigged
- Location: Gear Handle
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOSE GEAR COLLAPSED DOING SUBSTANTIAL DAMAGE TO THE AIRCRAFT.  INSPECTION OF THE GEAR SELECTOR HANDLE FOUND INSTRUMENT PANEL SHOCK MOUNT SCREW HITTING GEAR SELECTOR HANDLE WHEN SELECTING GEAR DOWN POSITION.  ALSO, FOUND CABLE HAD BEEN MISRIGGED.  AFTER REMOVING SCREW FROM PANEL AND RE-RIGGING CABLE GEAR, SELECTOR OPERATED FLAWLESSLY.
